Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is stiffness in my legs associated with hernia?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6666 Questions
i have a hernia and notice stiffness of my legs while sleeping now i notice the same when sitting. is this associated with the hernia
Posted Tue, 28 Jan 2014 in General Health
Answered by Dr. Shailja Puri 2 hours later
Brief Answer: Please mention the site of hernia. Detailed Answer: Hello, Thanks for posting your query on XXXXXXX I get to know from your history that you have had a hernia on the right side and now it has appeared on left side. However, you have not mentioned the site of hernia. It is not possible to say whether the stiffness of legs is related to hernia without knowing the site of hernia. Inguinal hernias are the commonest hernias but there are various types of hernias. Kindly, mention the site to be sure. Thanks Dr Shailja P Wahal
Above answer was peer-reviewed by
Follow-up: Is stiffness in my legs associated with hernia? 1 hour later
what steps are taken to find he problems dealing with the leg stiffness?
Answered by Dr. Shailja Puri 13 hours later
Brief Answer: Musculoskeletal problem- see an orthopedician Detailed Answer: Hello, At your age, I would consider musculoskeletal disorders as the commonest reason of stiffness. If stiffness is around the joints especially around the knee joints, it suggests osteoarthritis. Accordingly I would refer you to consult an orthopedician. If the stiffness is in the muscles, I wouldn't be very worried. Rest and pain killers can be tried before a detailed neurological examination. In simple, I would direct you to consult an orthopedician. If you have more queries I will be glad to answer. Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor